Immune reconstitution disease associated with parasitic infections following antiretroviral treatment

Lawn, SD; Wilkinson, RJ; (2006) Immune reconstitution disease associated with parasitic infections following antiretroviral treatment. Parasite immunology, 28 (11). pp. 625-33. ISSN 0141-9838 DOI: https://doi.org/10.1111/j.1365-3024.2006.00900.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1365-3024.2006.00900.x

Abstract

Share

Download

Filename: pim0028-0625.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar